# SDR 99ZZZM279

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1076
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PARKED AT GATE, NO PASSENGERS, THE L-2 SLIDE CAME PARTIALLY OUT OF THE DOOR.  FOUND CLEVIS PIN FOR DETACH HANDLE AT FLOOR LINE, WITH BROKEN SAFETY.  SLIDE WAS REPLACED.  (M)
